# SDR 05FDEA00354

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 47,399 hours, 28,207 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR FAILED TO EXTEND WHEN GEAR HANDLE PLACED DOWN RED UNSAFE INDICATION.  AFTER 30 SEC NOSE EXTENDED GREEN SAFE INDICATION.
